It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello guys. I have been taking norco for about 4 months now ever since I had back surgery. I have been decreasing the amount I take and for the last week, I just take one a day spilt in 2 doses. What can I expect if I went c/t? How long would the w/d symtoms last or would I have any due to the fact of my low dosage?

I want to go off it asap. Yes, I did get a nice buzz a few times but I have noticed it has made me very depressed and increased my normal anxiety greatly. Did work good for my pain at times and at times nada. I gotta get my clear head back. Peace guys:)


Shannon





All times are GMT -7. The time now is 03:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!